Alert archive / Wisconsin / River Flood Warnings in 2017

River Flood Warning 2, NWS Milwaukee, WI

January 17, 2017Rock County, Wisconsin

NWS Milwaukee, WI issued this river flood warning at Jan 17, 2017, 4:12 PM CST for Rock County, Wisconsin. It took effect at Jan 17, 2017, 6:00 PM CST. It was in force for 40 hr.

The area

The counties it named.

The facts

Issued
Jan 17, 2017, 4:12 PM CST (22:12 UTC)
In effect from
Jan 17, 2017, 6:00 PM CST
Expired
Jan 19, 2017, 10:26 AM CST
In force
40 hr
Issued by
NWS Milwaukee, WI
Flood severity
Minor

County Rock County, WI

The radar

The Milwaukee radar (KMKX), 54 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Turtle Creek at Beloit (BOIW3).

Action stage
6 ft
Minor stage
7.5 ft
Moderate stage
10.5 ft
Major stage
12.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

353 
WGUS43 KMKX 172212
FLWMKX
 
FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
412 PM CST TUE JAN 17 2017

...The National Weather Service in Milwaukee/Sullivan has issued a 
flood warning for the following rivers in Wisconsin...

  Turtle Creek at Beloit-1 SE affecting Rock COUNTY


&& 
For the Turtle Creek...including Beloit-1 SE...Minor flooding is 
forecasted.  

WIC105-181012-
/O.NEW.KMKX.FL.W.0002.170118T0000Z-170119T0936Z/
/BOIW3.1.ER.170118T0000Z.170118T1200Z.170119T0336Z.UU/
412 PM CST TUE JAN 17 2017

&& 

River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 48 hour basin-average precipitation.
 
(stages in ft.)        Bank-      Latest         Forecast stages
-               Flood  full      observed        ...for 7 pm...
Location       stage  stage    stage/time       Wed  Thu  Fri  Sat
Beloit-1 SE      7.5   6.0   7.40 03 PM 01/17   7.5  7.8  6.1  4.9

-                   Highest      24 hour change
-                   observed     in river stage
-                   stage in      (ft.) up to      Highest stage
-                   the last    latest observed     forecast in
-                   7 days          stage           next 7 days
Beloit-1 SE         M  m                 M       8.00 06 AM 01/18

Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from September through February and for 24
hours into the future from March through August.

Beloit-1 SE: 6 am-noon  Tue Jan 17  0.00
Beloit-1 SE: noon-6 pm  Tue Jan 17  0.01
Beloit-1 SE: 6 pm-midn  Tue Jan 17  0.00
Beloit-1 SE: midn-6 am  Wed Jan 18  0.00
Beloit-1 SE: 6 am-noon  Wed Jan 18  0.00
Beloit-1 SE: noon-6 pm  Wed Jan 18  0.00
Beloit-1 SE: 6 pm-midn  Wed Jan 18  0.00
Beloit-1 SE: midn-6 am  Thu Jan 19  0.00

$$
HAHN
8 follow-up statements
889 
WGUS83 KMKX 172323
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
523 PM CST TUE JAN 17 2017

...The flood warning continues for the following rivers in 
Wisconsin...
  Turtle Creek at Beloit-1 SE affecting Rock COUNTY 
 

&& 
WIC105-181123-
/O.CON.KMKX.FL.W.0002.170118T0000Z-170119T0936Z/
/BOIW3.1.ER.170118T0000Z.170118T1200Z.170119T0336Z.UU/
523 PM CST TUE JAN 17 2017

* Impact...At 7.8 feet...Floodwaters are in the back yards of
  some homes on East Ridge Road, Mocassin Drive, and in the 
  Turtle Ridge subdivision.

&&
 
LAT...LON 4254 8901 4254 8898 4251 8900 4248 8904
      4251 8905 4253 8902

$$

&& 

River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 48 hour basin-average precipitation.
 
(stages in ft.)        Bank-      Latest         Forecast stages
-               Flood  full      observed        ...for 7 pm...
Location       stage  stage    stage/time       Wed  Thu  Fri  Sat
Beloit-1 SE      7.5   6.0   7.40 03 PM 01/17   7.5  7.8  6.1  4.9

-                   Highest      24 hour change
-                   observed     in river stage
-                   stage in      (ft.) up to      Highest stage
-                   the last    latest observed     forecast in
-                   7 days          stage           next 7 days
Beloit-1 SE         M  m                 M       8.00 06 AM 01/18

Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from September through February and for 24
hours into the future from March through August.

Beloit-1 SE: 6 am-noon  Tue Jan 17  0.00
Beloit-1 SE: noon-6 pm  Tue Jan 17  0.01
Beloit-1 SE: 6 pm-midn  Tue Jan 17  0.00
Beloit-1 SE: midn-6 am  Wed Jan 18  0.00
Beloit-1 SE: 6 am-noon  Wed Jan 18  0.00
Beloit-1 SE: noon-6 pm  Wed Jan 18  0.00
Beloit-1 SE: 6 pm-midn  Wed Jan 18  0.00
Beloit-1 SE: midn-6 am  Thu Jan 19  0.00

HAHN
587 
WGUS83 KMKX 180230
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
830 PM CST TUE JAN 17 2017

...The Flood Warning continues for the following rivers in 
Wisconsin...
 
  Turtle Creek at Beloit-1 SE affecting Rock COUNTY 
 

&& 
WIC105-181430-
/O.EXT.KMKX.FL.W.0002.000000T0000Z-170119T0900Z/
/BOIW3.1.ER.170118T0137Z.170118T1200Z.170119T0300Z.UU/
830 PM CST TUE JAN 17 2017

The Flood Warning continues for
  The Turtle Creek at Beloit-1 SE.
* At  3:15 PM Tuesday the stage was 7.4 feet.
* Flood stage is 7.5 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 7.7 feet by tomorrow morning.the river will fall below
  flood stage by tomorrow late evening.
* Impact...At 7.8 feet...Floodwaters are in the back yards of some 
  homes on East Ridge Road, Mocassin Drive, and in the Turtle Creek 
  subdivision.

&&
 
LAT...LON 4254 8903 4252 8896 4251 8896 4250 8897
      4251 8907 4253 8905

$$

&&

River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted 
future 24 hour basin-average precipitation.
 
(stages in ft.)        Bank-      Latest         Forecast stages
-               Flood  full      observed        ...for 6 pm...
Location       stage  stage    stage/time       Wed  Thu  Fri  Sat
Beloit-1 SE      7.5   6.0   7.40 03 PM 01/17   7.0  5.8  4.9  4.2

-                   Highest      24 hour change
-                   observed     in river stage
-                   stage in      (ft.) up to      Highest stage
-                   the last    latest observed     forecast in
-                   7 days          stage           next 7 days
Beloit-1 SE      7.40  03 PM 01/17       M       7.70 06 AM 01/18

Below is predicted precipitation information in 6 hour increments
for the listed sites. This information is updated twice daily-morning
and evening. Precipitation prediction is for 48 hours into the future
from October through February and for 24 hours into the future from
March through August.

Beloit-1 SE: 6 pm-midn  Tue Jan 17  0.00
Beloit-1 SE: midn-6 am  Wed Jan 18  0.00
Beloit-1 SE: 6 am-noon  Wed Jan 18  0.00
Beloit-1 SE: noon-6 pm  Wed Jan 18  0.00
Beloit-1 SE: 6 pm-midn  Wed Jan 18  0.00
Beloit-1 SE: midn-6 am  Thu Jan 19  0.00
Beloit-1 SE: 6 am-noon  Thu Jan 19  0.00
Beloit-1 SE: noon-6 pm  Thu Jan 19  0.00

HAHN
796 
WGUS83 KMKX 181257
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
657 AM CST WED JAN 18 2017

...The Flood Warning continues for the following river in 
Wisconsin...
  Turtle Creek at Beloit-1 SE affecting Rock COUNTY 
 
&& 
WIC105-190057-
/O.CON.KMKX.FL.W.0002.000000T0000Z-170119T0900Z/
/BOIW3.1.ER.170118T0409Z.170118T1800Z.170119T0300Z.UU/
657 AM CST WED JAN 18 2017

The Flood Warning continues for
  The Turtle Creek at Beloit-1 SE.
* At  3:15 PM Tuesday the stage was 7.4 feet.
* Flood stage is 7.5 feet.
* Minor flooding is forecast.
* Impact...At 7.8 feet...Floodwaters are in the back yards of some 
  homes on East Ridge Road, Mocassin Drive, and in the Turtle Creek 
  subdivision.

&&
 
LAT...LON 4254 8903 4252 8896 4251 8896 4250 8897
      4251 8907 4253 8905

$$

&&

River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted 
future 24 hour basin-average precipitation.
 
(stages in ft.)        Bank-      Latest         Forecast stages
-               Flood  full      observed        ...for 6 pm...
Location       stage  stage    stage/time       Thu  Fri  Sat  Sun
Beloit-1 SE      7.5   6.0   7.40 03 PM 01/17   7.0  5.8  4.9  4.2

-                   Highest      24 hour change
-                   observed     in river stage
-                   stage in      (ft.) up to      Highest stage
-                   the last    latest observed     forecast in
-                   7 days          stage           next 7 days
Beloit-1 SE      7.40  03 PM 01/17       M       7.70 12 PM 01/18

Below is predicted precipitation information in 6 hour increments
for the listed sites. This information is updated twice daily-morning
and evening. Precipitation prediction is for 48 hours into the future
from October through February and for 24 hours into the future from
March through August.

Beloit-1 SE: 6 pm-midn  Wed Jan 18  0.00
Beloit-1 SE: midn-6 am  Thu Jan 19  0.00
Beloit-1 SE: 6 am-noon  Thu Jan 19  0.00
Beloit-1 SE: noon-6 pm  Thu Jan 19  0.00
Beloit-1 SE: 6 pm-midn  Thu Jan 19  0.00
Beloit-1 SE: midn-6 am  Fri Jan 20  0.00
Beloit-1 SE: 6 am-noon  Fri Jan 20  0.00
Beloit-1 SE: noon-6 pm  Fri Jan 20  0.05
076 
WGUS83 KMKX 181717
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1117 AM CST WED JAN 18 2017

...The flood warning continues for the following rivers in 
Wisconsin...
 
  Turtle Creek at Beloit-1 SE affecting Rock COUNTY 
 

&& 
WIC105-190517-
/O.EXT.KMKX.FL.W.0002.000000T0000Z-170119T0600Z/
/BOIW3.1.ER.170118T1641Z.170118T1800Z.170119T0000Z.UU/
1117 AM CST WED JAN 18 2017

The Flood Warning continues for
  The Turtle Creek at Beloit-1 SE.
* At  9:30 AM Wednesday the stage was 7.4 feet.
* Flood stage is 7.5 feet.
* Minor flooding is forecast.
* Impact...At 7.8 feet...Floodwaters are in the back yards of some 
  homes on East Ridge Road, Mocassin Drive, and in the Turtle Creek 
  subdivision.

&&
 
LAT...LON 4254 8903 4252 8896 4251 8896 4250 8897
      4251 8907 4253 8905

$$

&& 

River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 48 hour basin-average precipitation.
 
(stages in ft.)        Bank-      Latest         Forecast stages
-               Flood  full      observed        ...for 7 am...
Location       stage  stage    stage/time       Thu  Fri  Sat  Sun
Beloit-1 SE      7.5   6.0   7.41 09 AM 01/18   7.5  6.3  5.3  4.9

-                   Highest      24 hour change
-                   observed     in river stage
-                   stage in      (ft.) up to      Highest stage
-                   the last    latest observed     forecast in
-                   7 days          stage           next 7 days
Beloit-1 SE      7.41  09 AM 01/18       M       7.60 12 PM 01/18

Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from September through February and for 24
hours into the future from March through August.

Beloit-1 SE: 6 am-noon  Wed Jan 18  0.00
Beloit-1 SE: noon-6 pm  Wed Jan 18  0.00
Beloit-1 SE: 6 pm-midn  Wed Jan 18  0.00
Beloit-1 SE: midn-6 am  Thu Jan 19  0.00
Beloit-1 SE: 6 am-noon  Thu Jan 19  0.00
Beloit-1 SE: noon-6 pm  Thu Jan 19  0.05
Beloit-1 SE: 6 pm-midn  Thu Jan 19  0.19
Beloit-1 SE: midn-6 am  Fri Jan 20  0.30
471 
WGUS83 KMKX 182244
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
444 PM CST WED JAN 18 2017

...The Flood Warning continues for the following rivers in 
Wisconsin...
 
  Turtle Creek at Beloit-1 SE affecting Rock COUNTY 
 
...The Flood Warning continues for the following rivers in 
Wisconsin...
  Turtle Creek At Beloit-3 NE affecting Rock COUNTY 
 

&& 
WIC105-191044-
/O.CON.KMKX.FL.W.0003.000000T0000Z-000000T0000Z/
/BLOW3.1.ER.170118T2142Z.170119T0700Z.000000T0000Z.UU/
444 PM CST WED JAN 18 2017


&&
 
LAT...LON 4260 8899 4255 8890 4252 8894 4250 8897
      4252 8907 4255 8903

$$

WIC105-191044-
/O.EXT.KMKX.FL.W.0002.000000T0000Z-170120T0000Z/
/BOIW3.1.ER.170118T1558Z.170118T2045Z.170119T1800Z.UU/
444 PM CST WED JAN 18 2017

The Flood Warning continues for
  The Turtle Creek at Beloit-1 SE.
* At  2:45 PM Wednesday the stage was 8.4 feet.
* Flood stage is 7.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow early afternoon.
* Impact...At 7.8 feet...Floodwaters are in the back yards of some 
  homes on East Ridge Road, Mocassin Drive, and in the Turtle Creek 
  subdivision.

&&
 
LAT...LON 4254 8903 4252 8896 4251 8896 4250 8897
      4251 8907 4253 8905

$$

&& 

River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 48 hour basin-average precipitation.
 
(stages in ft.)        Bank-      Latest         Forecast stages
-               Flood  full      observed        ...for 6 am...
Location       stage  stage    stage/time       Thu  Fri  Sat  Sun
Beloit-1 SE      7.5   6.0   8.40 03 PM 01/18   8.4  6.9  5.9  5.4
Beloit-3 NE      9.0   7.5   8.92 08 AM 01/18   not a forecast point

-                   Highest      24 hour change
-                   observed     in river stage
-                   stage in      (ft.) up to      Highest stage
-                   the last    latest observed     forecast in
-                   7 days          stage           next 7 days
Beloit-1 SE      8.40  03 PM 01/18    1.00       8.40 06 PM 01/18
Beloit-3 NE      8.95  07 AM 01/18       M      ..Not available..

Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from September through February and for 24
hours into the future from March through August.

Beloit-3 NE: 6 am-noon  Wed Jan 18  0.00
Beloit-3 NE: noon-6 pm  Wed Jan 18  0.00
Beloit-3 NE: 6 pm-midn  Wed Jan 18  0.00
Beloit-3 NE: midn-6 am  Thu Jan 19  0.00
Beloit-3 NE: 6 am-noon  Thu Jan 19  0.00
Beloit-3 NE: noon-6 pm  Thu Jan 19  0.05
Beloit-3 NE: 6 pm-midn  Thu Jan 19  0.25
Beloit-3 NE: midn-6 am  Fri Jan 20  0.27

Beloit-1 SE: 6 am-noon  Wed Jan 18  0.00
Beloit-1 SE: noon-6 pm  Wed Jan 18  0.00
Beloit-1 SE: 6 pm-midn  Wed Jan 18  0.00
Beloit-1 SE: midn-6 am  Thu Jan 19  0.00
Beloit-1 SE: 6 am-noon  Thu Jan 19  0.00
Beloit-1 SE: noon-6 pm  Thu Jan 19  0.05
Beloit-1 SE: 6 pm-midn  Thu Jan 19  0.25
Beloit-1 SE: midn-6 am  Fri Jan 20  0.27

HAHN
135 
WGUS83 KMKX 190248
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
848 PM CST WED JAN 18 2017

...The Flood Warning continues for the following rivers in 
Wisconsin...
  Turtle Creek at Beloit-1 SE affecting Rock COUNTY 
 

&& 
WIC105-191448-
/O.CON.KMKX.FL.W.0002.000000T0000Z-170120T0000Z/
/BOIW3.1.ER.170118T1558Z.170118T2045Z.170119T1800Z.UU/
848 PM CST WED JAN 18 2017

The Flood Warning continues for
  The Turtle Creek at Beloit-1 SE.
* At  2:45 PM Wednesday the stage was 8.4 feet.
* Flood stage is 7.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow early afternoon.
* Impact...At 7.8 feet...Floodwaters are in the back yards of some 
  homes on East Ridge Road, Mocassin Drive, and in the Turtle Creek 
  subdivision.

&&
 
LAT...LON 4254 8903 4252 8896 4251 8896 4250 8897
      4251 8907 4253 8905

$$

&&

River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted 
future 24 hour basin-average precipitation.
 
(stages in ft.)        Bank-      Latest         Forecast stages
-               Flood  full      observed        ...for 6 pm...
Location       stage  stage    stage/time       Thu  Fri  Sat  Sun
Beloit-1 SE      7.5   6.0   8.40 03 PM 01/18   6.3  5.6  5.4  5.2

-                   Highest      24 hour change
-                   observed     in river stage
-                   stage in      (ft.) up to      Highest stage
-                   the last    latest observed     forecast in
-                   7 days          stage           next 7 days
Beloit-1 SE      8.40  03 PM 01/18    1.00       8.40 12 AM 01/19

Below is predicted precipitation information in 6 hour increments
for the listed sites. This information is updated twice daily-morning
and evening. Precipitation prediction is for 48 hours into the future
from October through February and for 24 hours into the future from
March through August.

Beloit-1 SE: 6 pm-midn  Wed Jan 18  0.00
Beloit-1 SE: midn-6 am  Thu Jan 19  0.00
Beloit-1 SE: 6 am-noon  Thu Jan 19  0.00
Beloit-1 SE: noon-6 pm  Thu Jan 19  0.05
Beloit-1 SE: 6 pm-midn  Thu Jan 19  0.25
Beloit-1 SE: midn-6 am  Fri Jan 20  0.28
Beloit-1 SE: 6 am-noon  Fri Jan 20  0.04
Beloit-1 SE: noon-6 pm  Fri Jan 20  0.00

HAHN
445 
WGUS83 KMKX 191221
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
621 AM CST THU JAN 19 2017

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Turtle Creek at Beloit-1 SE affecting Rock COUNTY 

&& 
WIC105-200000-
/O.CON.KMKX.FL.W.0002.000000T0000Z-170120T0000Z/
/BOIW3.1.ER.170118T1558Z.170118T2045Z.170119T1800Z.UU/
621 AM CST THU JAN 19 2017

The Flood Warning continues for
  The Turtle Creek at Beloit-1 SE.
* At  2:45 PM Wednesday the stage was 8.4 feet.
* Flood stage is 7.5 feet.
* Forecast...The river will continue to fall to below flood stage by 
  this afternoon.
* Impact...At 7.8 feet...Floodwaters are in the back yards of some 
  homes on East Ridge Road, Mocassin Drive, and in the Turtle Creek 
  subdivision.

&&
 
LAT...LON 4256 8903 4254 8896 4251 8896 4250 8897
      4251 8907 4253 8905

$$

&&

River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted 
future 24 hour basin-average precipitation.
 
(stages in ft.)        Bank-      Latest         Forecast stages
-               Flood  full      observed        ...for 6 pm...
Location       stage  stage    stage/time       Fri  Sat  Sun  Mon
Beloit-1 SE      7.5   6.0   8.40 03 PM 01/18   6.3  5.6  5.4  5.2

-                   Highest      24 hour change
-                   observed     in river stage
-                   stage in      (ft.) up to      Highest stage
-                   the last    latest observed     forecast in
-                   7 days          stage           next 7 days
Beloit-1 SE      8.40  03 PM 01/18    1.00       7.50 12 PM 01/19

Below is predicted precipitation information in 6 hour increments
for the listed sites. This information is updated twice daily-morning
and evening. Precipitation prediction is for 48 hours into the future
from October through February and for 24 hours into the future from
March through August.

Beloit-1 SE: 6 pm-midn  Thu Jan 19  0.00
Beloit-1 SE: midn-6 am  Fri Jan 20  0.00
Beloit-1 SE: 6 am-noon  Fri Jan 20  0.00
Beloit-1 SE: noon-6 pm  Fri Jan 20  0.07
Beloit-1 SE: 6 pm-midn  Fri Jan 20  0.12
Beloit-1 SE: midn-6 am  Sat Jan 21  0.19
Beloit-1 SE: 6 am-noon  Sat Jan 21  0.04
Beloit-1 SE: noon-6 pm  Sat Jan 21  0.00
715 
WGUS83 KMKX 191626
FLSMKX
 
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1026 AM CST THU JAN 19 2017

...The Food Warning is cancelled for the following rivers in 
Wisconsin...
 
  Turtle Creek at Beloit-1 SE affecting Rock COUNTY
 

&& 
WIC105-191656-
/O.CAN.KMKX.FL.W.0002.000000T0000Z-170120T0000Z/
/BOIW3.1.ER.170118T1558Z.170118T2045Z.170119T1000Z.UU/
1026 AM CST THU JAN 19 2017

The Flood Warning is cancelled for
  The Turtle Creek at Beloit-1 SE.
* At  8:25 AM Thursday the stage was 7.2 feet.
* Flood stage is 7.5 feet.
* Fell below flood stage at  4:00 AM Thursday.
* Forecast...The river will continue to fall to 6.2 feet by tomorrow 
  morning.
* Impact...At 7.8 feet...Floodwaters are in the back yards of some 
  homes on East Ridge Road, Mocassin Drive, and in the Turtle Creek 
  subdivision.

&&
 
LAT...LON 4256 8903 4254 8896 4251 8896 4250 8897
      4251 8907 4253 8905

$$

&& 

River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation...soil moisture conditions etc..and predicted
future 48 hour basin-average precipitation.
 
(stages in ft.)        Bank-      Latest         Forecast stages
-               Flood  full      observed        ...for 6 am...
Location       stage  stage    stage/time       Fri  Sat  Sun  Mon
Beloit-1 SE      7.5   6.0   7.20 08 AM 01/19   6.9  5.9  5.4  5.2

-                   Highest      24 hour change
-                   observed     in river stage
-                   stage in      (ft.) up to      Highest stage
-                   the last    latest observed     forecast in
-                   7 days          stage           next 7 days
Beloit-1 SE      8.40  03 PM 01/18   -0.21       7.12 12 PM 01/19

Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from September through February and for 24
hours into the future from March through August.

Beloit-1 SE: 6 am-noon  Thu Jan 19  0.00
Beloit-1 SE: noon-6 pm  Thu Jan 19  0.07
Beloit-1 SE: 6 pm-midn  Thu Jan 19  0.12
Beloit-1 SE: midn-6 am  Fri Jan 20  0.19
Beloit-1 SE: 6 am-noon  Fri Jan 20  0.04
Beloit-1 SE: noon-6 pm  Fri Jan 20  0.00
Beloit-1 SE: 6 pm-midn  Fri Jan 20  0.00
Beloit-1 SE: midn-6 am  Sat Jan 21  0.02

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Jan 17, 3:39 PM CST, 33 minutes earlier.

Area forecast discussion, Jan 17, 3:39 PM CST, 33 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
339 PM CST Tue Jan 17 2017

.TONIGHT... Forecast confidence is medium.

One more upper trough is swinging through WI this afternoon. An
inverted surface trough is lingering over southern WI as well.
Scattered light rain showers are ongoing within the deformation and
vorticity advection. These will track through the area from west to
east through mid evening.

Temperatures are hovering just above freezing. Pavement temps are in
the mid 30s, but these should fall a notch with loss of daylight. I
expect temperatures to hover just above freezing until this rain
moves out, so no mention of freezing rain. Lows tonight will be in
the upper 20s, so any wet roads and sidewalks without treatment have
a high likelihood of re-freezing overnight. I'll handle this with
a special weather statement.

.WEDNESDAY... Forecast confidence is high.

It looks like clouds will linger a little longer than the previous
forecast. However, dry air will allow for some sunshine. A push of
warm air will lead to highs around 40.

.WEDNESDAY NIGHT AND THURSDAY...Forecast Confidence...High

Departing high pressure should keep it dry across southern
Wisconsin Wednesday night and Thursday. Above normal temps will
continue.

.THURSDAY NIGHT AND FRIDAY...Forecast Confidence...Medium to High

A shortwave will approach Thursday night, lifting through the
forecast area on Friday. The surface low will either clip the
south or move just south of the state. Model precipitable water
values approach an inch with this system, pretty moist for
January. Models in pretty good agreement with the timing of this
system, bringing rainfall into the southwest by late evening. The
rain is then expected to spread northeastward overnight, winding
down later Friday morning into the afternoon. Not out of the
question to see a little freezing rain or sleet mix in briefly in
the north toward the beginning and end of the precip, but this
mainly looks like a rain event.

.SATURDAY THROUGH TUESDAY...Forecast Confidence...Medium to High

Above normal temperatures will continue over the weekend and into
early next week. Mildest temps are expected over the weekend, with
highs approaching or even cracking 50!

Low pressure to the west could bring a few showers on Saturday,
through it looks mainly dry. Better chance for rain comes later
Sunday into Monday as a stronger low passes by to the south.
Models show dry weather then Tuesday between low pressure systems.

&&

.AVIATION/00Z TAFS/...

Low ceilings will persist through the night and gradually improve
Wed morning as clouds scour out. A round of light showers will track
through southern WI late this afternoon into the early evening. Look
for temperatures to drop below freezing after the rain ends, but wet
pavement will be at risk for freezing once again. Dry weather for
the remainder of the TAF period.

&&

.MARINE...

Southwest winds will increase on Wednesday, but conditions are
expected to remain below small craft advisory levels.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

TONIGHT/Wednesday AND AVIATION/MARINE...MRC
Wednesday NIGHT THROUGH Tuesday...DDV
Hazardous weather outlook, Jan 17, 3:51 PM CST, 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
351 PM CST TUE JAN 17 2017

WIZ046-047-051-052-056>060-062>072-182200-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
351 PM CST TUE JAN 17 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

ADDITIONAL RAIN SHOWERS INTO EARLY EVENING COMBINED WITH COOLING
TEMPERATURES COULD CAUSE SOME SLICK DRIVING CONDITIONS ON
UNTREATED ROADWAYS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-182200-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
351 PM CST TUE JAN 17 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

DDV

WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Jan 17, 10:37 AM CST, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1037 AM CST TUE JAN 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1031 AM     FREEZING RAIN    6 N OXFORD              43.87N 89.56W
01/17/2017  M0.20 INCH       MARQUETTE          WI   CO-OP OBSERVER

&&

SMARQUARDT
Special weather statement, Jan 17, 12:10 PM CST, 4 hours 2 minutes before
SPECIAL WEATHER STATEMENT
National Weather Service MILWAUKEE/SULLIVAN WI
1210 PM CST Tue Jan 17 2017

WIZ046-047-051-052-056>060-062>072-172300-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
Including the cities of Montello, Westfield, Oxford, Neshkoro,
Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth,
Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg,
Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin,
Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown,
Hartford, Mequon, Cedarburg, Grafton, Dodgeville, Mineral Point,
Barneveld, Madison, Watertown, Fort Atkinson, Jefferson,
Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego,
West Allis, Wauwatosa, Greenfield, Franklin, Oak Creek,
South Milwaukee, Cudahy, Darlington, Shullsburg, Benton, Belmont,
Argyle, Blanchardville, Monroe, Brodhead, Janesville, Beloit,
Whitewater, Delavan, Elkhorn, Lake Geneva, East Troy, Racine,
and Kenosha
1210 PM CST Tue Jan 17 2017

...CONTINUE TO USE CAUTION IF TRAVELING THIS AFTERNOON...

TEMPERATURES WILL HOVER ABOVE FREEZING FOR THE REST OF THE DAY.
TREATED ROADS MAY STILL HAVE SLIPPERY SPOTS...ESPECIALLY ON
SECONDARY ROADS. CONTINUE TO USE CAUTION IF TRAVELING TODAY.

MRC
Special weather statement, Jan 17, 3:46 PM CST, 26 minutes before
SPECIAL WEATHER STATEMENT
National Weather Service MILWAUKEE/SULLIVAN WI
346 PM CST Tue Jan 17 2017

WIZ046-047-051-052-056>060-062>072-180330-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
Including the cities of Montello, Westfield, Oxford, Neshkoro,
Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth,
Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg,
Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin,
Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown,
Hartford, Mequon, Cedarburg, Grafton, Dodgeville, Mineral Point,
Barneveld, Madison, Watertown, Fort Atkinson, Jefferson,
Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego,
West Allis, Wauwatosa, Greenfield, Franklin, Oak Creek,
South Milwaukee, Cudahy, Darlington, Shullsburg, Benton, Belmont,
Argyle, Blanchardville, Monroe, Brodhead, Janesville, Beloit,
Whitewater, Delavan, Elkhorn, Lake Geneva, East Troy, Racine,
and Kenosha
346 PM CST Tue Jan 17 2017

...UNTREATED SURFACES EXPECTED TO BECOME ICY OVERNIGHT...

Temperatures are expected to hover just above freezing through the
evening until rain showers diminish. Then falling temperatures
into the upper 20s will allow any wet, untreated roads and
sidewalks to refreeze and become icy overnight.

Use caution when traveling overnight into Wednesday morning.

MRC

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 16, 7:18 PM CSTWinter Weather AdvisoryMKXDane, Iowa11 hr

Nearby

River Flood Warnings in Wisconsin, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.